Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2013, Volume 25, Number 3, Pages 75–88 (Mi mm3343)  

This article is cited in 6 scientific papers (total in 6 papers)

Numerical modeling of liquid fluctuations in fuel tanks

T. G. Elizarovaa, D. S. Saburinb

a Keldysh Institute of Applied Mathematics RAS, Moscow
b Lomonosov Moscow State University, Faculty of Physics, Moscow

Abstract: Mathematical modeling of liquid fluctuations in closed volume is presented. The problem formulation is made in accordance with the practical situations, that can be observed in fuel tanks of modern ice breakers during their collisions with ice and manoeuvres in waves. Numerical results are obtained using regularized shallow water equations.

Keywords: regularization, shallow water equations, liquid fluctuations in tanks.

Full text: PDF file (917 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2013, 5:5, 470–478

UDC: 517.958:533.7
Received: 05.07.2012

Citation: T. G. Elizarova, D. S. Saburin, “Numerical modeling of liquid fluctuations in fuel tanks”, Matem. Mod., 25:3 (2013), 75–88; Math. Models Comput. Simul., 5:5 (2013), 470–478

Citation in format AMSBIB
\Bibitem{EliSab13}
\by T.~G.~Elizarova, D.~S.~Saburin
\paper Numerical modeling of liquid fluctuations in fuel tanks
\jour Matem. Mod.
\yr 2013
\vol 25
\issue 3
\pages 75--88
\mathnet{http://mi.mathnet.ru/mm3343}
\transl
\jour Math. Models Comput. Simul.
\yr 2013
\vol 5
\issue 5
\pages 470--478
\crossref{https://doi.org/10.1134/S2070048213050050}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894628385}


Linking options:
  • http://mi.mathnet.ru/eng/mm3343
  • http://mi.mathnet.ru/eng/mm/v25/i3/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Istomina, E. V. Yushkov, “Roll waves in an annular channel”, Comput. Math. Math. Phys., 54:1 (2014), 123–134  mathnet  crossref  crossref  isi  elib  elib
    2. O. V. Bulatov, “Analytical and numerical Riemann solutions of the Saint Venant equations for forward- and backward-facing step flows”, Comput. Math. Math. Phys., 54:1 (2014), 158–171  mathnet  crossref  crossref  isi  elib  elib
    3. O. V. Bulatov, T. G. Elizarova, “Regularized shallow water equations for numerical simulation of flows with a moving shoreline”, Comput. Math. Math. Phys., 56:4 (2016), 661–679  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Zlotnik A., Gavrilin V., “On a Conservative Finite-Difference Method For 1D Shallow Water Flows Based on Regularized Equations”, Mathematical Problems in Meteorological Modelling, Mathematics in Industry, 24, eds. Batkai A., Csomos P., Farago I., Horanyi A., Szepszo G., Springer Int Publishing Ag, 2016, 3–18  crossref  mathscinet  zmath  isi
    5. T. G. Elizarova, D. S. Saburin, “Application of the regularized shallow water equations for numerical simulation of casavie fluctuations in the Azov sea”, Math. Models Comput. Simul., 9:4 (2017), 423–436  mathnet  crossref  elib
    6. D. S. Saburin, T. G. Elizarova, “Modelling the Azov Sea circulation and extreme surges in 2013-2014 using the regularized shallow water equations”, Russ. J. Numer. Anal. Math. Model, 33:3 (2018), 173–185  crossref  mathscinet  zmath  isi  scopus
  • Математическое моделирование
    Number of views:
    This page:449
    Full text:182
    References:64
    First page:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021